Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 463, NWS Goodland, KS

August 11, 2016Yuma County, Colorado; Cheyenne County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Aug 11, 2016, 11:17 PM MDT for Yuma County, Colorado; Cheyenne County, Kansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2016, 11:17 PM MDT (05:17 UTC)
Expired
Aug 12, 2016, 12:00 AM MDT
In force
43 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Yuma County, CO, Cheyenne County, KS

The radar

The Goodland radar (KGLD), 36 km from the middle of the area, began a volume at 05:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 5.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
157 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
3070 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

018 
WUUS53 KGLD 120517
SVRGLD
COC125-KSC023-120600-
/O.NEW.KGLD.SV.W.0463.160812T0517Z-160812T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1117 PM MDT THU AUG 11 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN YUMA COUNTY IN NORTHEASTERN COLORADO...
  SOUTHWESTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS...

* UNTIL MIDNIGHT MDT/100 AM CDT/

* AT 1117 PM MDT/1217 AM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 7
  MILES NORTHEAST OF BONNY RESERVOIR...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ST. FRANCIS...BONNY RESERVOIR...HALE AND WHEELER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3958 10159 3957 10205 3957 10220 3981 10217
      3985 10161
TIME...MOT...LOC 0517Z 271DEG 19KT 3970 10209 

HAIL...0.75IN
WIND...60MPH
 
$$

JN
2 follow-up statements
597 
WWUS53 KGLD 120531
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1131 PM MDT THU AUG 11 2016

COC125-KSC023-120600-
/O.CON.KGLD.SV.W.0463.000000T0000Z-160812T0600Z/
YUMA CO-CHEYENNE KS-
1131 PM MDT THU AUG 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT
MDT/100 AM CDT/ FOR SOUTHEASTERN YUMA COUNTY IN NORTHEASTERN COLORADO
AND SOUTHWESTERN CHEYENNE COUNTIES IN NORTHWESTERN KANSAS...

AT 1131 PM MDT/1231 AM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 10
MILES NORTHEAST OF BONNY RESERVOIR...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ST. FRANCIS...BONNY RESERVOIR...HALE AND WHEELER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3958 10159 3957 10205 3957 10220 3981 10217
      3985 10161
TIME...MOT...LOC 0531Z 271DEG 19KT 3970 10199 

HAIL...0.75IN
WIND...60MPH
 
$$

JN
861 
WWUS53 KGLD 120549
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1149 PM MDT THU AUG 11 2016

COC125-KSC023-120600-
/O.CON.KGLD.SV.W.0463.000000T0000Z-160812T0600Z/
YUMA CO-CHEYENNE KS-
1149 PM MDT THU AUG 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT
MDT/100 AM CDT/ FOR SOUTHEASTERN YUMA COUNTY IN NORTHEASTERN COLORADO
AND SOUTHWESTERN CHEYENNE COUNTIES IN NORTHWESTERN KANSAS...

AT 1149 PM MDT/1249 AM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 6
MILES SOUTHWEST OF ST. FRANCIS...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ST. FRANCIS AND WHEELER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3958 10159 3957 10205 3958 10213 3981 10211
      3985 10161
TIME...MOT...LOC 0549Z 271DEG 19KT 3970 10187 

HAIL...0.75IN
WIND...60MPH
 
$$

JN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 9:22 PM MDT, 1 hour 55 minutes earlier.

Area forecast discussion, Aug 11, 9:22 PM MDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
922 PM MDT THU AUG 11 2016

.UPDATE...
Issued at 922 PM MDT Thu Aug 11 2016

Update to forecast to adjust current pop scheme in forecast to
account for increasing areal coverage west of the CWA...moving
east. Line of rw/trw approaching NE CO counties at this time and
will continue to push eastward into the overnight hrs. Rest of
forecast on track at this time.

&&

.SHORT TERM...(This afternoon through Friday)
Issued at 1203 PM MDT Thu Aug 11 2016

Surface low over S Nebraska and associated trough extending south
over Kansas will gradually move east this afternoon. Surface
trough and wind shift will serve as a focus for afternoon
thunderstorm development mainly in our eastern counties east of
Highway 83. Some uncertainty exists about coverage and intensity
of convection this afternoon given the persistent band of mid
clouds and light showers currently over the area. Some stronger
storms appear likely in the east in any areas getting a bit more
sun.

Even though current band of mid clouds is holding temps down a bit
at midday, will not mess with max temp forecast figuring a couple
hours of afternoon sun will let temps quickly rebound in the west.

Thunderstorms will likely develop along the front range of CO/WY
this afternoon ahead of next weak mid-level trough. By late
evening some of these storms may work their way into the
northwest part of the forecast area. At this time not anticipating
much severe weather from these but radar trends will need to be
monitored this evening.

.LONG TERM...(Friday night through Thursday)
Issued at 202 PM MDT Thu Aug 11 2016

Southwest flow aloft shifts more zonal and westerly as we head into
Friday night and Saturday. Showers and thunderstorms will focus
along a shortwave that will slowly move across the region during
this time period. Activity will likely remain in eastern Colorado
through mid-morning on Saturday with development further east as the
day progresses and the trough moves from northwest to southeast.
Upper flow will gradually shift more northwesterly as we head into
Sunday and a closed H5 low moves across the northern Plains. Weak
ridging will take shape in the southwest to enhance this northwest
flow aloft. An active pattern will continue across the northern
Plains through the forecast period with a series of low pressure
systems traversing to the north of the CWA and pushing several
relatively fast moving troughs across northern portions of the
region with high pressure situated to the south and southwest. This
will lead to a complicated PoP forecast for Monday through Thursday
with most areas remaining dry as guidance is suggesting that the
high pressure will prevail across the area. Will need to monitor the
evolution of the pattern as a southern shift would significantly
increase PoPs for the northern portions of the CWA.

Temperatures will be nearly normal for the period as afternoon highs
climb into the upper 80s. Low temperatures will fall into the lower
60s each night through Thursday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 520 PM MDT Thu Aug 11 2016

Conditions....VFR...w/ a mix of sct/bkn low/mid clouds.

Precip/Wx.....None expected other than VCTS for KGLD 05z-
09z Friday...for KMCK 00z-02z Friday and 06z-10z Friday.

Winds.........For KGLD...lgt/var thru 05z...then north around
10kts. By 09z...northeast around 10kts. For KMCK...lgt/var thru
02z...then mainly northeast around 10kts. 06z-10z shift to north
around 10kts.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...JN
SHORT TERM...DLF
LONG TERM...TL
AVIATION...JN
Hazardous weather outlook, Aug 11, 10:35 AM MDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1035 AM MDT THU AUG 11 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-121645-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
1035 AM MDT THU AUG 11 2016 /1135 AM CDT THU AUG 11 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MID-AFTERNOON,
MAINLY ALONG AND EAST OF HIGHWAY 83. STRONGER STORMS WILL PRODUCE
LARGE HAIL, DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. ADDITIONAL
THUNDERSTORMS WILL FORM LATER THIS AFTERNOON ALONG THE FRONT
RANGE OF COLORADO AND WYOMING AND WILL MOVE INTO THE TRI-STATE
AREA FROM THE WEST LATER THIS EVENING WITH SMALL HAIL AND GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL
AND EASTERN COLORADO BOTH FRIDAY AND SATURDAY AFTERNOON INTO THE
EVENING HOURS. A FEW STORMS COULD BECOME MARGINALLY SEVERE WITH
LARGE HAIL AND DAMAGING WINDS EXPECTED AS THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS WOULD BE APPRECIATED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Aug 11, 9:18 PM MDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
918 PM MDT THU AUG 11 2016

COZ090>092-120330-
YUMA COUNTY CO-KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
918 PM MDT THU AUG 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY IN
NORTHEASTERN COLORADO...WESTERN KIT CARSON AND NORTHWESTERN CHEYENNE
COUNTIES IN EAST CENTRAL COLORADO UNTIL 930 PM MDT...

AT 915 PM MDT...THUNDERSTORM OUTFLOW WAS LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF BURDETT TO 8 MILES SOUTH OF OTIS TO 5
MILES SOUTHEAST OF GENOA. MOVEMENT WAS SOUTHEAST AT 40 MPH.

WIND GUSTS OF 35 TO 55 MPH WILL BE POSSIBLE...STRONGEST IN YUMA
COUNTY. MODERATE TO HEAVY RAINFALL AND SHARPLY REDUCED
VISIBILITIES WILL BE POSSIBLE IN YUMA COUNTY AS WELL.

LOCATIONS IMPACTED INCLUDE...
YUMA...FLAGLER AND ABARR.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 391 AND
402.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3956 10315 3957 10280 4030 10279 4022 10264
      3980 10260 3887 10316
TIME...MOT...LOC 0315Z 311DEG 34KT 4031 10296 4003 10294 3923 10341

007
Special weather statement, Aug 11, 9:32 PM MDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
932 PM MDT THU AUG 11 2016

COZ090>092-120345-
YUMA COUNTY CO-KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
932 PM MDT THU AUG 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY IN
NORTHEASTERN COLORADO...WESTERN KIT CARSON AND NORTHWESTERN CHEYENNE
COUNTIES IN EAST CENTRAL COLORADO UNTIL 945 PM MDT...

AT 930 PM MDT...THUNDERSTORM OUTFLOW WAS LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF YUMA TO 16 MILES SOUTHEAST OF
OTIS TO 8 MILES SOUTH OF ARRIBA. MOVEMENT WAS EAST SOUTHEAST AT 35
MPH.

WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE. MODERATE TO HEAVY
RAINFALL AND SHARPLY REDUCED VISIBILITIES WILL BE POSSIBLE IN YUMA
COUNTY.

LOCATIONS IMPACTED INCLUDE...
YUMA...FLAGLER...SEIBERT...AROYA...HEARTSTRONG...ABARR AND JOES.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 390 AND
406.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3955 10315 3957 10280 4028 10279 4013 10254
      3972 10258 3882 10312 3888 10317
TIME...MOT...LOC 0330Z 316DEG 28KT 4021 10282 3993 10284 3917 10330

007
Special weather statement, Aug 11, 9:49 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
949 PM MDT THU AUG 11 2016

COZ090>092-120415-
YUMA COUNTY CO-KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
949 PM MDT THU AUG 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY IN
NORTHEASTERN COLORADO...WESTERN KIT CARSON AND WESTERN CHEYENNE
COUNTIES IN EAST CENTRAL COLORADO UNTIL 1015 PM MDT...

AT 948 PM MDT...THUNDERSTORM OUTFLOW WAS LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF YUMA TO 13 MILES NORTHEAST OF COPE TO
10 MILES NORTHEAST OF BOYERO. MOVEMENT WAS SOUTHEAST AT 35 MPH.

WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE. MODERATE TO HEAVY
RAINFALL AND SHARPLY REDUCED VISIBILITIES WILL BE POSSIBLE IN WESTERN
YUMA COUNTY.

LOCATIONS IMPACTED INCLUDE...
YUMA...STRATTON...FLAGLER...SEIBERT...ECKLEY...VONA AND HEARTSTRONG.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 390 AND
422.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3926 10316 3957 10297 3957 10280 4030 10279
      4005 10240 3957 10239 3866 10293 3892 10316
TIME...MOT...LOC 0348Z 316DEG 28KT 4018 10273 3984 10272 3907 10318

007
Special weather statement, Aug 11, 10:41 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1041 PM MDT THU AUG 11 2016

NEZ079-080-120515-
DUNDY NE-HITCHCOCK NE-
1041 PM MDT THU AUG 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR DUNDY AND NORTHWESTERN HITCHCOCK
COUNTIES UNTIL 1115 PM MDT/1215 AM CDT/...

AT 1040 PM MDT/1140 PM CDT/...THUNDERSTORM OUTFLOW WAS LOCATED ALONG
A LINE EXTENDING FROM 3 MILES NORTH OF GRAINTON TO 14 MILES
SOUTHWEST OF CRETE. MOVEMENT WAS SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
PARKS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4000 10163 4000 10174 4021 10205 4028 10205
      4035 10198 4035 10122
TIME...MOT...LOC 0440Z 310DEG 29KT 4087 10129 4026 10199

007
Special weather statement, Aug 11, 11:11 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1111 PM MDT THU AUG 11 2016

COZ091-KSZ001-013-120545-
KIT CARSON COUNTY CO-CHEYENNE KS-SHERMAN KS-
1111 PM MDT THU AUG 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIT CARSON COUNTY IN
EAST CENTRAL COLORADO...SOUTHWESTERN CHEYENNE AND NORTHWESTERN
SHERMAN COUNTIES IN NORTHWESTERN KANSAS UNTIL 1145 PM MDT/1245 AM
CDT/...

AT 1110 PM MDT/1210 AM CDT/...THUNDERSTORM OUTFLOW WAS LOCATED 10
MILES SOUTHEAST OF BONNY RESERVOIR...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
GOODLAND...KANORADO AND RULETON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 23.
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 447 AND 450.

LAT...LON 3930 10161 3930 10212 3957 10210 3957 10205
      3960 10205 3962 10160
TIME...MOT...LOC 0510Z 267DEG 22KT 3950 10202

JN
Special weather statement, Aug 11, 11:13 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1113 PM MDT THU AUG 11 2016

COZ090-KSZ001-120600-
YUMA COUNTY CO-CHEYENNE KS-
1113 PM MDT THU AUG 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YUMA COUNTY IN
NORTHEASTERN COLORADO AND CHEYENNE COUNTIES IN NORTHWESTERN KANSAS
UNTIL MIDNIGHT MDT/100 AM CDT/...

AT 1113 PM MDT/1213 AM CDT/...THUNDERSTORM OUTFLOW WAS LOCATED 8
MILES NORTHEAST OF BONNY RESERVOIR...MOVING EAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
ST. FRANCIS AND WHEELER.

LAT...LON 3994 10160 3957 10158 3957 10178 3958 10212
      3993 10210
TIME...MOT...LOC 0513Z 267DEG 22KT 3968 10203

JN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 8:57 PM MDTSpecial Weather StatementGLDYuma33 min
Aug 11, 9:18 PM MDTSpecial Weather StatementGLDKit Carson12 min
Aug 11, 9:32 PM MDTSpecial Weather StatementGLDKit Carson13 min
Aug 11, 9:49 PM MDTSpecial Weather StatementGLDKit Carson, Yuma26 min
Aug 12, 12:22 AM MDTSpecial Weather StatementGLDKit Carson38 min
Aug 12, 12:54 AM MDTSpecial Weather StatementGLDKit Carson51 min
Aug 11, 11:11 PM MDTSpecial Weather StatementGLDSherman34 min
Aug 11, 11:13 PM MDTSpecial Weather StatementGLDCheyenne47 min
Aug 11, 11:23 PM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman37 min
Aug 11, 11:45 PM MDTSpecial Weather StatementGLDRawlins45 min
Aug 11, 11:58 PM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman32 min
Aug 12, 12:29 AM MDTSpecial Weather StatementGLDCheyenne, Decatur, Rawlins, Sherman61 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.